Rapport sur la théorie classique des nœuds (2ème partie)
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 732, p. 89-113
@incollection{SB_1990-1991__33__89_0,
     author = {Gramain, Andr\'e},
     title = {Rapport sur la th\'eorie classique des n\oe uds (2\`eme partie)},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:732},
     pages = {89-113},
     zbl = {0752.57003},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1990-1991__33__89_0}
}
Gramain, André. Rapport sur la théorie classique des nœuds (2ème partie), in Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 732, pp. 89-113. http://www.numdam.org/item/SB_1990-1991__33__89_0/

[A] J. W. Alexander - On the subdivision of a 3-space by a polyhedron, Proc. Nat. Acad. Sci. USA, 10 (1924), 8-10. | JFM 50.0659.01

[BZ] G. Burde, H. Zieschang - Eine Kennzeichnung der Torusknoten, Math. Annalen, 167 (1966), 169-176. | MR 210113 | Zbl 0145.20502

- Knots, Walter de Gruyter, Berlin New-York (1985). | Zbl 0568.57001

[CF] J. W. Cannon, C. D. Feustel - Essential embeddings of annuli and Möbius bands in 3-manifolds, Trans. AMS, 215 (1976), 219-239. | MR 391094 | Zbl 0314.55004

[CGLS] M. Culler, C. Mc A. Gordon, J. Luecke, P. B. Shalen - Dehn surgery on knots, Ann. of Math.,125 (1987), 237-300. | MR 881270 | Zbl 0633.57006

[F] C. D. Feustel - On the torus theorem and its applications, Trans. AMS, 217 (1976), 1-43. | MR 394666 | Zbl 0321.55006

[FW] C. D. Feustel, W. Whitten - Groups and complements of knots, Can. J. of Math., 30 (1978), 1284-1295. | MR 511562 | Zbl 0373.55003

[Ga] D. Gabai - Foliations and the topology of 3-manifolds, III, J. Diff. Geom., 18 (1987), 479-536. | MR 910018 | Zbl 0639.57008

[GL] C. Mc A. Gordon, J. Luecke - Knots are determined by their complements, Journal of AMS, 2 (1989), 371-415. | MR 965210 | Zbl 0678.57005

[Gr] A. Gramain - Rapport sur la théorie classique des nœuds (1ère partie), Sém. Bourbaki, exposé n° 485, 1975-76, Lect. Notes in Math. n° 567, Springer (1977), 222-237. | Numdam | Zbl 0342.57009

[H] J. Hempel - 3-manifolds, Ann. of Math. Studies n° 86 (1976), Princeton Univ. Press. | MR 415619 | Zbl 0345.57001

[Ja] W. Jaco - Lectures on Three-Manifolds Theory, Reg. Conf. in Math. n° 43, AMS (1980). | MR 565450 | Zbl 0433.57001

[Jo] K. Johannson - Homotopy equivalence of 3-manifolds with boundaries, Lect. Notes in Math. n° 761, Springer (1979). | MR 551744 | Zbl 0412.57007

[F] F. Laudenbach - Topologie de la Dimension 3, Astérisque n° 12, S.M.F., Paris (1974). | Zbl 0293.57004

[M] E. E. Moïse - Geometric Topology in Dimensions 2 and 3, Graduate Texts in Math. 47, Springer (1977). | MR 488059 | Zbl 0349.57001

[N] D. Noga - Über den Aussenraum von Produktknoten und die Bedeutung der Fixgruppen, Math. Zeit., 101 (1967), 131-141. | MR 219054 | Zbl 0183.52102

[P] C. Papakyriakopoulos - On Dehn's lemma and the asphericity of knots, Ann. of Math., 66 (1957), 1-26. | MR 90053 | Zbl 0078.16402

[Scha] M. Scharlemann - Smooth spheres in R4 with four critical points are standard, Invent. Math., 70 (1985), 125-141. | MR 774532 | Zbl 0559.57019

[Schu] H. Schubert - Knoten und Vollringe, Acta Mat., 90 (1953), 131- 286. | MR 72482 | Zbl 0051.40403

[Sc] P. Scott - A new proof of the annulus and torus theorem, Amer. J. of Math., 102 (1980), 241-277. | MR 564473 | Zbl 0439.57004

[Si] J. Simon - An algebraic classification of knots in S3, Ann. of Math., 97 (1973), 1-13. | MR 310861 | Zbl 0256.55003

[ST] J. Stallings - On fibering certain 3-manifolds, in Topology of 3- manifolds and related topics (Proceedings of the 1961 Topology Conference, Univ. of Georgia), Prentice-Hall (1962). | MR 158375

[Wa] F. Waldhausen - Gruppen mit Zentrum und 3-dimensionale Mannigfaltigkeiten, Topology 6 (1967), 505-517. | MR 236930 | Zbl 0172.48704

- On irreducible 3-manifolds which are sufficiently large, Ann. of Math., 87 (1968), 56-88. | MR 224099 | Zbl 0157.30603

[Wh] W. Whitten - Algebraic and geometric characterizations of knots, Invent. Math., 26 (1974), 259-270. | MR 365548 | Zbl 0291.55004

- Knots complements and groups, Topology, 26 (1987), 41-44. | MR 880506 | Zbl 0607.57004